South Beach Diet - Advil/Motrin Question
10-23-2006, 04:28 PM
I have a question. First let me say that NOT ONLY is it that TOM but I have a sinus cold to boot. Our agency held a golf tournament Sat., and I had to work through it...so I took Advil to help with cramps & muscle pain and motrin too. Sun. I stepped on the scaled and it was up 4 pounds! I drank lots of water yesterday but took cold meds and this morning it was up 2 MORE pounds!! :mad: I did have a few things to eat that I shouldn't have but NOT 6 pounds worth!! Anyone else have that reaction to Advil/Motrin? More importantly do you have alternatives to this? I am drinking water with lemon etc...today and back OP. Just really bummed! :?: :mad: :(
10-23-2006, 04:46 PM
I have been on the Atkins program and the book did say that any of the NSAIDS would cause wt. gain. I was prescribed an anti-inflammatory by my Dr. and had a temporary gain with it. I would imagine that you are retaining fluid and that the wt. will go down quickly. You couldn't possibly have gained 6 lbs. of fat that fast. Tylenol sinus tabs don't seem to cause the same type of problem.
10-23-2006, 06:08 PM
Thanks lilybelle...I'm having a hard time staying OP lately...stress, work etc... so this doesn't help! But this too shall pass...can't give in to it...it will only get worse. I'll try the tylenol. My mom won't take advil at all...it does the same to her...but it works on cramps, backache...period stuff so well!
vBulletin® v3.6.7, Copyright ©2000-2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO